# SDR CALA0800613

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 42,540 hours, 12,100 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N54321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 698 HAS CORROSION AROUND FASTENER HOLE.  REMOVED CORRODED FLOOR, SUPPORT FITTING, FABRICATED AND INSTALLED NEW FITTING REF GMM 10-900-01, SRM 51-40-02 AND BOEING DRAWING 143N5432-1.
